# SDR ERKR200100092

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 986 LT SIDE WINDOW FORGING HAS 2 AREAS OF CORROSION JUST ABOVE S-22L.  BLENDED OUT CORROSION PER 747 SRM 51-10-01, MINIMUM MATERIAL REMOVED.  ALODINED PER 747 SRM 51-10-02 AND PRIMED PER 747 SOPM 20-41-02 AND SEALED PER 747 SRM 51-10-06.
